# SDR SWAA2018091925385

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 41,467 hours, 20,126 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 241280056014
- Part serial: AB56865
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, UPON CLIMBOUT FROM KHOU NOTICED SIGNIFICANT ENGINE VIBRATIONS.  R&R (AIRBORNE VIBRATION MONITOR SIGNAL CONDITIONER UNIT) AEUM PER AMM.
